Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am taking flodart .4 mg. For last 20 days For enlarged prostrate. I recently passed urine followed by a substantial amount of blood. Can this be because of the drug.

1 Doctor Answered
I understand your concern. Whenever, there is blood in the urine at your age, one must evaluate in detail for a serious cause like malignancy. However, it may simply be due to infection or mild rupture of small blood vessels overlying the prostate or bladder. For detailed evaluation please consult me online/audio/video at the earliest.
18 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.